Effective polynomial upper bounds to perigees and numbers of $(3x+d)$-cycles of a given oddlength

Volume 106 / 2003

Edward G. Belaga Acta Arithmetica 106 (2003), 197-206 MSC: Primary 11K31, 11K38, 11K55; Secondary 11B85. DOI: 10.4064/aa106-2-9

Authors

  • Edward G. BelagaUniversité Louis Pasteur
    7, rue René Descartes
    F-67084 Strasbourg Cedex, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image